A new formulation and solution method of electromagnetic scattering from arbitrary shaped dielectric objects


Tezel N. S.

MICROWAVE AND OPTICAL TECHNOLOGY LETTERS, vol.50, no.11, pp.2768-2772, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 11
  • Publication Date: 2008
  • Doi Number: 10.1002/mop.23786
  • Journal Name: MICROWAVE AND OPTICAL TECHNOLOGY LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2768-2772
  • Istanbul Technical University Affiliated: No

Abstract

In this study, a new and computational effective method related to electromagnetic scattering from arbitrary shaped dielectric objects is proposed. This method is based on Taylor series expansion of fields with unknown coefficients on the circles that tire inside and outside of object. By using the boundary condition, series equations are obtained. These series of equations can be solved by using orthogonality. properties of Fourier expansion functions. This transformation makes the problem with simple formulation which can be solved computational effectively. Results and computational times obtained by transform method and those obtained by Method of Moments (MoM) technique are compared. Good agreements are observed in results. It is also observed that transform method needs less computational time than MoM method. (c) 2008 Wiley Periodicals, Inc.